# SDR WX0A072253

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 49,845 hours, 24,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD4000P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COCKPIT PREFLIGHT CHECK, DISCOVERED COCKPIT EMER LIGHTS WOULD NOT ILLUMINATE DURING TEST.  REPLACED FWD CABIN BATTERY PACK IAW AMM 33-50-00.  OPERATIONS CHECKED NORMAL.
